MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: the reporting facility phone number is (b)(6).H3, h6: siemens healthineers has initiated a detailed investigation of the complaint event and system.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Event or Problem Description
Siemens healthineers was informed by its service organization about an issue with the artis icono biplane system.The display ceiling suspension support broke and partially detached from the ceiling.There was no report of any adverse health effects to the patient, users, or third parties.
 
Additional Manufacturer Narrative
On (b)(6) 2024, the display ceiling suspension (dcs) was accidentally caught with a serum holder rod attached to the table's accessory rail.When the customer moved the table down to prepare it for the next patient, the table bent the dcs downward.No health consequences were reported to this event.According to the information provided, the profile attached to the ceiling on the foot side, to which the dcs is attached, did not withstand the additional force caused by the serum holder and the table movement.The investigation revealed that one of the two screws holding the profile to the ceiling on the foot side was apparently defective.This meant that only one screw was holding the increased load on the foot side.This screw remained attached to the ceiling concrete, but the washer and the fixing hole of the profile were deformed by the heavy load, and the back of the dcs support plate including the dcs bent.The dcs did not fall down completely as the profile on the head side remained intact.To resolve the issue the profiles were replaced and fixed according to specification.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key20501052
Report Number3004977335-2024-00124
Device Sequence Number7245351
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K230950
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown